# SDR SIMA20210316001

- Difficulty date: March 16, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 37,717 hours, 32,963 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 21 IS CRACKED INSIDE PANEL 651CB. CRACK LENGTH 0.25 NUMBER OF CRACKS 1-C/A-REPAIRED RH WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM 4.
